The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  • Email Email
  • Glossary Glossary

Loss of feeling in extremities

Mar 17, 2004

I am on a Kaletra/Combivir combo and have been for over 2 years. I am experiencing loss of sensation in both arms, hands, and feet. I can get cut and not feel the pain at all! Someone notices the blood and tells me. Could this be med. related? Please help. Thanks for all you info.

Response from Dr. Henry

Although not common peripheral neuropathy can be due (or aggravated by)to one of the HIV meds you are on. For example the 3TC component of Combivir can cause peripheral neuropathy. HIV itself can cause neuropathy as can diabetes, some vitamin deficiencies, syphilis and other medical conditions. A thorough evaluation is clearly indicated! KH

Brown Age Spots
Time for meds again !

  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS



This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint